| Catalog Number |
0233050400 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Event or Problem Description
It was reported that there was an out of box failure for quantity 1 safelight optic cord.They went live with the new equipment a week or two ago and the attached light cord doesn¿t turn off when disconnected from the safelight adapter.They have tried other light cords / light sources / adapters to narrow the challenge to this light cord.Therefore, there was a thermal event.
Additional Manufacturer Narrative
Alleged failure: out of box failure for quantity 1 safelight optic cord.The attached light cord doesn¿t turn off when disconnected from the safelight adapter.They have tried other light cords / light sources / adapters to narrow the challenge to this light cord.The failure(s) identified in the investigation is consistent with the complaint record.Possible root cause: bad reed switch is stuck closed.Reed switch issue.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
Event or Problem Description